MathSciNet Relay Station
MathSciNet bibliographic data
MR1387795 (97a:11011) 11A15 (11R58)
Merrill, Kathy D.; Walling, Lynne H. On quadratic reciprocity over function fields. Pacific J. Math. 173 (1996), no. 1, 147–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement